Mathematical Research Letters

Volume 22 (2015)

Number 6

The equivariant complex cobordism ring of a finite abelian group

Pages: 1573 – 1588

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n6.a1

Authors

William C. Abram (Department of Mathematics, Hillsdale College, Hillsdale, Michigan, U.S.A.)

Igor Kriz (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Abstract

We compute the equivariant (stable) complex cobordism ring ${(MU_G)}_*$ for finite abelian groups $G$.

Full Text (PDF format)